Series expansions for two-dimensional directed percolation

I. Jensen, A. J. Guttmann

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We have greatly extended the series expansions for moments of the pair connectedness and the percolation probability for directed bond and site percolation on the square and triangular lattices. In most cases we have more than doubled the length of the previously known series. Analysis of the series generally seems to rule out "simple" rational values for the critical exponents. In all cases we find that the leading correction to scaling term is analytic.

Original languageEnglish
Pages (from-to)835-837
Number of pages3
JournalNuclear Physics B - Proceedings Supplements
Volume47
Issue number1-3
DOIs
Publication statusPublished - Mar 1996
Externally publishedYes

Fingerprint Dive into the research topics of 'Series expansions for two-dimensional directed percolation'. Together they form a unique fingerprint.

Cite this